# SDR IPXA09M55624

- Difficulty date: April 6, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 39,387 hours, 10,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C GOUGE POSSIBLE CRACK ON LOWER SURFACE OF RT NR 2 SLAT, STICKER 26- RH2.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-00-01 FIG 8.
